Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Sperm count increased after taking tablets but motility has not increased. Suggestions?

Hello Doctor, After doing my semen analysis we found that I am low on sperm count and hence the doctor suggested me the Paternia tablets for 3 months after which the sperm count increased from 2 millions/ml to 18 millions/ml however the motility hasnt increased and there are almost no sperms with Grade 4 and 3 motility in the semen. Can you please suggest something for increase in the motility as we have been trying to conceive since last 3 years now? Many Thanks, Vinay.
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have what is called as Oligoasthenospermia.To be true there are many medicines in the market from various faculties of medicine who claim to be effective in treatment to improve sperm motility. but the fact of the matter is that not a single medicine has been proved effective scientifically to prove their claim and results.
Please consult qualified Infertility Specialist for detail evaluation and help regarding efficacy of Assisted Reproductive Technique (ART) to impregnate your wife.
Answered: Sat, 9 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor